# SDR SWAA2021101110602

- Difficulty date: August 25, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON REPAIR AREA UPPER AND LOWER ON ACCESS PANEL 322B LEADING EDGE.   REMOVED REPAIR PLIES AND PREPARED REPAIR AREA IAW SRM 51-70-04-2R-10, REPAIR 10, PARAGRAPH 4. B; C.  INSTALLED A NEW REPAIR IAW SRM 51-70-04-2R-10, REPAIR 10, PARAGRAPH 4. C - E, AND  SRM 51-70-04-0 REPAIR GENERAL PARAGRAPH 4. E; L; M.
